Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have been vomiting with lot of belching, sputum has bubble in it. What could be the reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
I have been vomiting a lot lately with a lot of deep belching the sputum has a lot of bubble in it and the belching goes on for hours. I start to eat something it gets halfway down in my stomach and then it decides it is coming back up what is wrong with me?
I have been having trouble with my stomach for the past few years at one point I was on nexum and I had a colon rectal screening for polyps it was normal. I had a clinical screening for breast cancer, diabetes, and everything was normal I have noticed my urine smells like ammonia and I have headaches in the morning and my eyes look a little yellow and I have nasal congestion daily with yellowish brown phlegm in the back of my throat.
Posted Sat, 24 Aug 2013 in Digestion and Bowels
Answered by Dr. M Y Shareef 17 minutes later
Hi ! I am Dr Shareef, answering your query.

It will be helpful to know about your dietary and bowel habits. Do you eat frequently from outside and did you have any lose motions in between ? If so it could be an intestinal infection, and you have to consult your family physician who may advise for some basic blood, urine, and stool test before possibly starting any antibiotic.

Did you have an ultrasound of your abdomen ? If not you can discuss with your doctor on it to exclude any other pathology like a gall stone disease which might be responsible for all your abdominal discomfort and it is easily treatable.

I already suggested you to go for a routine urine test which will exclude a silent headaches.

Yellowish discolouration of eyes demands a liver function test to exclude any chances of hepatitis.

The nasal congestion and yellowish brown phlegm possibly are due to an upper respiratory tract infection with super added infection. For this you may have to go for a course of antibiotics and decongestant drugs after getting checked and advised by your family physician.

I hope I have answered your query. If you have any other questions please feel free to ask.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor